Per citar aquest document:
Boundary regularity of admissible operators
Lampert, Christoph H.

Data: 2005
Resum: In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. This makes it possible to gain estimates for admissible operators in function spaces which involve tangential derivatives. Examples are given under with circumstances these can be transformed into genuine Sobolev- and Ck-estimates.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Integral operators ; Commutator relationship ; Delta-Neumann-problem
Publicat a: Publicacions matematiques, V. 49 N. 1 (2005) , p. 179-195, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49105_08

17 p, 162.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir